×

zbMATH — the first resource for mathematics

Principal fibre bundles with the 1-dimensional toroidal group. (English) Zbl 0075.32103

Keywords:
Topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. AMBROSE, AND I. M. SINGER, A theorem on holonomy, Trans. Amer. Math. Soc, 75(1935), 428-448. · Zbl 0052.18002 · doi:10.2307/1990721
[2] A. BLANCHARD, Varietes kaehleriennes et espaces fibres, C. R Acad. Sci. Paris, 234(1952), 284-286. · Zbl 0049.40103
[3] H. CARTAN, Notion d’algebre differentielle etc, Colloque de Topologie, Bruxelle (1950) 15-27, and 57-71.
[4] S-S. CHERN, Characteristic classes of Hermitian manifolds, Ann. of Math. 4 (1946), 85-121. JSTOR: · Zbl 0060.41416 · doi:10.2307/1969037 · links.jstor.org
[5] S-S. CHERN, Lecture notes in Princeton (1951
[6] P. DEDECKER, Extension du groupe structural d’un espce fibre, Collcque d Topologie, Strasbourg (1955), See also, Cohomologie a coefficients r.on abelien et espaces fibres, Bull. Acad. Belgique (1955), 1132-1146. · Zbl 0068.37001
[7] C. EHRESMANN, Les connexions infinitesimales dans un espace fibre differentiate, Colloque de Topologie, Bruxelles (1950), 29-55. · Zbl 0054.07201
[8] J. FRENKEL, Cohomologie a valeuts dans un faisceau non abelien, C R. Acd Sci. Paris, 240 (1955), 2368-2370. · Zbl 0065.16404
[9] H. IWAMOTO, On the structure of Riemannian spaces whose holonomy group fi a null-system, Thoku Math. J. 2nd ser. 1 (1950), 109-125. · Zbl 0041.49602 · doi:10.2748/tmj/1178245728
[10] S. KOBAYASHT, Theory of connections I (thesis),
[11] A. LICHNEROWICz, Varietes pseudo-kaehleriennes a courbure de Ricci non nulle, C. R. Acad. Sci. Paris, (1952), 12-14. · Zbl 0046.39802
[12] A LICHNEROWCZ, Espsiceo homogenes ksehleiiens, Collcque de Geometric diffe rentielle, Strasbourg (1953), 171-184.
[13] H SEIFERT, AND W. Threlfall, Lehrbuch der Topologie
[14] J-P SERRE, Seminaire de H Cartan (1951-52), Chap. XX.
[15] N. STEENROD, Topology of fibre bundles · Zbl 0942.55002
[16] H. C. WANG, Closed manifolds with homogeneous complex structure, Amer. J. Math., 76(1954), 1-32. JSTOR: · Zbl 0055.16603 · doi:10.2307/2372397 · links.jstor.org
[17] A. WEIL, Sur les theoremes de de Rham, Comm., Math. Helv., 26(1952), 119-145 · Zbl 0047.16702 · doi:10.1007/BF02564296 · eudml:139040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.